MathSciNet Relay Station
MathSciNet bibliographic data
MR710768 (85c:46040) 46G20 (17C65 32M05 32M15 46K99)
Kaup, Wilhelm A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z. 183 (1983), no. 4, 503–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement